# SDR UALA2010041901282

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 29,216 hours, 11,692 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN FWD GALLEY, FLIGHT DIVERTED.  ACCOMPLISHED THOROUGH VISUAL CHECK OF GALLEY COMPARTMENTS.  AVIONICS COMPARTMENT, AVIONICS COOLING SYS AND CABIN. ONLY FOUND DRY ICE CONTAINER BAGS OPENED AND TORN, THERE WERE NO DEFECTS IN ANY SYS WHICH INCLUDED THE GALLEY ELECTRICAL PANELS AND CHILLER COMPARTMENTS.
